# SDR R61A201412180021

- Difficulty date: December 18, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17017885001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT PACK DUCT SUPPORT BRACKET IS CRACKED.  R & R THE SUPPORT BRACKET IAW SRM 51-41-01AND AMM 20-10-01
